# SDR JIKA2019101701

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N718AF
- Make and model: Beech 1900
- Aircraft serial: UC162
- Aircraft time: 33,664 hours, 41,851 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3209222
- Condition: Leaking
- Location: Dip Stick
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 1HR INTO FLIGHT, RIGHT ENGINE OIL PRESSURE DROPPED TO 40PSI ACCOMPANIED WITH LOW OIL PRESSURE WARNING ANNUNCIATOR LIGHT. CREW COMPLIED WITH CHECKLIST ACTION TO SECURE THE RIGHT ENGINE.  THE FLIGHT WAS CONTINUED TO DESTINATION WITH SINGLE ENGINE AND SAFELY LANDED IN KMLI.  UPON POST FLIGHT INSPECTION, OIL CAP WAS STILL SECURELY IN PLACE AND OIL FILM WAS DISCOVERED AROUND THE ENGINE ACCESSORIES SECTION. CORRECTIVE ACTION - CONTRACT VENDOR INSPECTED RIGHT ENGINE, NO LEAK WAS DETECTED.  PERFORMED AN UNSCHEDULED INSPECTION PER P&WC MM 72-00-00, 12.  TRANSIENT OIL PRESSURE LIMITS NOT EXCEEDED PER P&WC 71-00-00 TABLE 503.  REMOVED AND REPLACED DIP STICK CAP PACKING WITH NEW, P/N AS3209-222 FOR PRECAUTIONARY.  CONSTRAINT MAINTENANCE HAS BEEN SET UP FOR RE-INSPECTION OF MAIN OIL FILTER AFTER 25 HOURS. AIRCRAFT RETURNED TO SERVICES WITHOUT FURTHER ISSUE.  WORK PERFORMED BY ELLIOTT AVIATION OF THE QUAD CITY. CRS CGHR812C
